# SDR ASAA2022040537941

- Difficulty date: April 5, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 49,970 hours, 15,072 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: None
- Part number: 2042M67P02
- Part serial: LMDR4499
- Condition: Faulty
- Location: #1 Engine
- Part time: 53,609 hours, 16,730 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT CODE MSG # 75-20801 ON ENG #1 T25 SIGNALS DISAGREE SHORT TERM FAULT DEFERRED PER T/C 78273000. GROUNDED - YES. REPLACED #1 EEC REF B737-800 AMM 73-21-60-400-801-F00. EEC BITE FAILED REF AMM 73-21-00-700-804-F00. SHOWS MSG 77-20861 BOTTOM LEFT EGT SIGNAL OUT OF RANGE. CLEANED LOWER LH T49.5 SENSOR & J9/J10 HARNESS CONNECTIONS REF AMM 77-21-00-140-801 & AMM 73-21-06-400-803-F00. EEC TEST PASSED. RAN #1 ENG & RE-RAN EEC TEST REF AMM 71-00-00-700-808-F00 EEC TEST PASSED.
